Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weyl group actions and equivariant homotopy equivalence


Author: Katsuo Kawakubo
Journal: Proc. Amer. Math. Soc. 80 (1980), 172-176
MSC: Primary 57S15; Secondary 55Q50
DOI: https://doi.org/10.1090/S0002-9939-1980-0574530-3
MathSciNet review: 574530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a compact Lie group and $ {G_0}$ its identity component. Then we shall show that the normal representations of the corresponding fixed point components of G-homotopy equivalent manifolds are necessarily isomorphic when $ G/{G_0}$ is a Weyl group of a compact connected Lie group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S15, 55Q50

Retrieve articles in all journals with MSC: 57S15, 55Q50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0574530-3
Keywords: Compact Lie groups, equivariant J-homomorphism, Weyl groups, equivariant homotopy equivalence
Article copyright: © Copyright 1980 American Mathematical Society